MathSciNet Relay Station
MathSciNet bibliographic data
MR1403120 46L05 (47B48)
Curto, Raúl E.; Hernández G., Carlos A joint spectral characterization of primeness for $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3299–3301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement